Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 55, NWS Houston/Galveston, TX

May 19, 20216 counties in Texas

NWS Houston/Galveston, TX issued this severe thunderstorm warning at May 19, 2021, 3:25 AM CDT for 6 counties in Texas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2021, 3:25 AM CDT (08:25 UTC)
Expired
May 19, 2021, 4:15 AM CDT
In force
50 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Brazoria County, TX, Colorado County, TX, Fort Bend County, TX, Jackson County, TX, Matagorda County, TX, Wharton County, TX

The radar

The Houston radar (KHGX), 155 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 8.4 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2021-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2386 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2021-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2386 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
721 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.8
Supercell composite
6.4

Open this sounding in Storm Lab

The text

As transmitted.

318 
WUUS54 KHGX 190825
SVRHGX
TXC039-089-157-239-321-481-190915-
/O.NEW.KHGX.SV.W.0055.210519T0825Z-210519T0915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Houston/Galveston TX
325 AM CDT Wed May 19 2021

The National Weather Service in League City has issued a

* Severe Thunderstorm Warning for...
  Southern Colorado County in southeastern Texas...
  Wharton County in southeastern Texas...
  Jackson County in south central Texas...
  Southwestern Fort Bend County in southeastern Texas...
  Western Brazoria County in southeastern Texas...
  Matagorda County in southeastern Texas...

* Until 415 AM CDT.

* At 325 AM CDT, severe thunderstorms located near Ganado, or near 
  Edna, moving east at 50-60 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Western Rosenberg, Bay City, Port Lavaca, El Campo, Wharton, Edna,
  Palacios, South Texas Nuclear Plant, East Bernard, Ganado, Beasley,
  Kendleton, La Ward, Pierce, Van Vleck, Boling-Iago, Lolita,
  Blessing, Markham and Cordele.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 2933 9656 2957 9678 2958 9590 2876 9582
      2867 9632 2868 9642 2872 9641 2870 9657
      2867 9657 2864 9656 2863 9656 2864 9652
      2870 9653 2863 9650 2861 9662 2882 9672
      2885 9670 2902 9683 2906 9694
TIME...MOT...LOC 0825Z 263DEG 57KT 2900 9656 

HAIL...0.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 8:25 PM CDT, 7 hours earlier.

Area forecast discussion, May 18, 8:25 PM CDT, 7 hours before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
825 PM CDT Tue May 18 2021

...Heavy rain/flooding threat is high through the night and brief
period for tornadoes through around midnight...

.SHORT TERM [Tonight through Wednesday]...
Line of storms from around Madisonville to Brenham to Columbus to
near Edna moving slowly eastward. High CAPE and high helicity
environment with a tornado threat will be diminishing after 9 pm.
Low level jet strengthening through the evening the threat may
transition to very intense rainfall rates of 3-4" per hour.
Extensive flooding in the areas around Moulton to Flatonia to La
Grange with these storms as they were coalescing and spinning up.
The issue is how progressive will the system be...guidance is
split with a slower move to the northeast or it becomes cold pool
dominant and pushes out to the southeast. Very difficult call at
this point.

3-4"/hour rainfall rates can be extremely dangerous and street
flooding will take place in minutes and if the system slows down
the streams/rivers/bayous will respond with very rapid rises.

Flash Flood Watch and Tornado Watch in effect.

If you are going to be out and about tonight be prepared to stay
put because roads could become treacherous. If you don't NEED to
go out don't! 45

&&

.AVIATION [00Z TAF Issuance]...
MVFR-VFR early this evening becoming solidly MVFR after 05z and
persisting into 10z. Temporary conditions with gusty winds and
severely restricted visibility with the heavy rain. Break should
occur after 10z and into the early morning before the next round
starts to approach in the late morning/early afternoon.
45

&&

.PREV DISCUSSION /Issued 318 PM CDT Tue May 18 2021/...

.LONG TERM [Thursday Through Tuesday]...

Forecast models remain a bit inconsistent on when they expect
Thursday morning's rain to taper off. Either way, rain showers will
linger throughout the day with greater than 2" PWATs persisting and
a passing shortwave. The WPC has placed our southeastern counties
(including Harris County) in a moderate risk for excessive
rainfall for Thursday and the rest of the CWA in a slight risk.
This is due to the rainfall received in these areas over the past
couple of days, so it will not take much to get flooding to occur
in these spots. If you're looking forward to an extended break
from the rain, unfortunately you'll have to wait until Saturday.
Surface high pressure moves in and ushers in drier air over the
region. PoPs linger for a little while longer over our western
counties through Saturday night as the dry air will flow in from
east to west.

The good thing about the lingering moisture and cloud cover will be
cooler afternoon temperatures through the end of the work week.
MaxT values on Thursday and Friday will be in the upper 70s/low
80s. However, MinT values will be warmer as well due to the
prevention of radiational cooling underneath the cloud cover. Low
temperatures throughout the end of the week will be in the upper
60s/low 70s. As the clouds clear out in the latter half of the
weekend, we will start to feel the effects of an upper-level ridge
as a warming trend persists into early next week. High
temperatures will reach the mid 80s by Sunday and upper 80s by
Monday. PWATs increase going into early next week once again due
to persisting onshore flow. With the warmer temperatures in the
afternoon hours, this could prompt the development of afternoon
showers/thunderstorms mainly west of I-45 for now. It's a bit far
out to pinpoint exactly where these will take place, but the more
favorable moisture and instability on Monday and Tuesday will be
in our western counties. There is a bit of uncertainty on the
strength of a few shortwaves wrapping around the western side of a
mid-level high, so PoPs out west on Monday/Tuesday afternoon are
only around 20% for now.

Batiste

.MARINE...

Earlier this afternoon, wind gusts exceeding 30 knots was observed
in the bays due to the passage of a meso-low. This led to an
increase in water levels in Galveston Bay which prompted the
issuance of a Coastal Flood Advisory. These water levels will
gradually decrease as we head into low tide this evening.
Moderate southerly to southeasterly winds will continue to
prevail, so caution level to advisory level conditions in the bays
and the Gulf waters will persist through at least Wednesday
night/Thursday morning. Resultingly, offshore seas will elevate to
7-8 feet by Wednesday evening. The other big story will be
periods of showers and thunderstorms, some of which may contain
locally heavy rain. Wednesday night into Thursday morning will be
the main window for shower/storms, but rain chances remain in the
forecast into the weekend.

Strong Rip Currents will persist through Thursday night due to
the prevailing moderate onshore flow. Another coastal hazard we
will be watching closely over the next few days during high tides
is the potential for additional coastal flooding. During
Wednesday and Thursday morning's high tides, water levels could
exceed 3 feet so a Coastal Flood Advisory could become necessary
again.

Batiste

.HYDROLOGY...

If heavy rain develops tonight, we need to watch for rises on the
East Fork of the San Jacinto, The Trinity River, the Lavaca-Navidad
and the San Bernard basins. Currently, it looks like the Brazos and
Colorado river watersheds can handle the rain expected tonight and
Wednesday. In Harris County, Spring Creek and Cypress Creek remain
high and will need to be watched if heavy rain develops. The WGRFC
is using 72 hour rainfall totals to produce their forecasts so these
forecasts could change depending on where the rain falls tonight and
Wednesday. Also releases from area reservoirs will play a role in
streamflow and water levels. If you live near a watershed, best
advice I can give you, is keep up with the forecast and be prepared
to move to higher ground should heavy rain and flooding develop.
43

&&

.PRELIMINARY POINT TEMPS/POPS...

College Station (CLL)  69  78  65  79  70 / 100  80  80  70  40
Houston (IAH)          73  80  68  80  72 /  80  90  90  80  40
Galveston (GLS)        75  81  72  78  74 /  70  70  80  80  50

&&

.HGX WATCHES/WARNINGS/ADVISORIES...

TX...Flash Flood Watch through Thursday morning for the following
     zones: Austin...Bolivar Peninsula...Brazoria
     Islands...Brazos...Burleson...Chambers...Coastal
     Brazoria...Coastal Galveston...Coastal Harris...Coastal
     Jackson...Coastal Matagorda...Colorado...Fort
     Bend...Galveston Island...Grimes...Houston...Inland
     Brazoria...Inland Galveston...Inland Harris...Inland
     Jackson...Inland Matagorda...Madison...Matagorda
     Islands...Montgomery...Northern Liberty...Polk...San
     Jacinto...Southern
     Liberty...Trinity...Walker...Waller...Washington...Wharton.

     Coastal Flood Advisory until 1 AM CDT Wednesday for the
     following zones: Bolivar Peninsula...Coastal
     Galveston...Coastal Harris...Galveston Island.

     High Rip Current Risk through late Thursday night for the
     following zones: Bolivar Peninsula...Brazoria
     Islands...Galveston Island...Matagorda Islands.

GM...Small Craft Advisory until 1 AM CDT Wednesday for the following
     zones: Galveston Bay...Matagorda Bay.

     SMALL CRAFT SHOULD EXERCISE CAUTION through Thursday morning for
     the following zones: Galveston Bay...Matagorda Bay.

     Small Craft Advisory until 7 AM CDT Thursday for the following
     zones: Coastal waters from Freeport to Matagorda Ship
     Channel TX out 20 NM...Coastal waters from High Island to
     Freeport TX out 20 NM...Waters from Freeport to Matagorda
     Ship Channel TX from 20 to 60 NM...Waters from High Island
     to Freeport TX from 20 to 60 NM.

&&

SHORT TERM...45
RADAR/DSS/HYDROLOGY...Fowler/43

In the hours before

Special weather statement, May 18, 10:11 PM CDT, 5 hours 14 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1011 PM CDT Tue May 18 2021

TXZ178-199-200-213-300-190400-
San Jacinto TX-Northern Liberty TX-Southern Liberty TX-
Inland Harris TX-Montgomery TX-
1011 PM CDT Tue May 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONTGOMERY...
SOUTHERN SAN JACINTO...LIBERTY AND NORTHEASTERN HARRIS COUNTIES UNTIL
1100 PM CDT...

At 1011 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Panorama Village to near Porter Heights to
near Spring. Movement was east at 40 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Conroe, Humble, Liberty, Cleveland, Dayton, Willis, Kingwood, Spring,
The Woodlands, Oak Ridge North, Panorama Village, Shenandoah,
Splendora, Patton Village, Roman Forest, Woodbranch, Cut And Shoot,
Ames, Daisetta and Hardin.

A Tornado Watch remains in effect until 200 AM CDT for southeastern
Texas.

LAT...LON 3047 9482 3026 9467 3000 9462 3002 9545
      3024 9550 3040 9555
TIME...MOT...LOC 0311Z 267DEG 35KT 3039 9544 3023 9531 3007 9532
Special weather statement, May 18, 10:37 PM CDT, 4 hours 48 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1037 PM CDT Tue May 18 2021

TXZ213-214-226-227-236>238-313-336>338-436>438-190430-
Inland Brazoria TX-Coastal Matagorda TX-Inland Matagorda TX-
Chambers TX-Matagorda Islands TX-Inland Galveston TX-
Coastal Galveston TX-Brazoria Islands TX-Galveston Island TX-
Coastal Harris TX-Wharton TX-Inland Harris TX-Fort Bend TX-
Coastal Brazoria TX-
1037 PM CDT Tue May 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WHARTON...GALVESTON...
SOUTHEASTERN FORT BEND...BRAZORIA...WEST CENTRAL CHAMBERS...MATAGORDA
AND SOUTHEASTERN HARRIS COUNTIES UNTIL 1130 PM CDT...

At 1037 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Houston Ship Channel to near South Texas
Nuclear Plant. Movement was northeast at 25 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Pasadena, Pearland, League City, Sugar Land, Baytown, Missouri City,
Galveston Island West End, Texas City, Matagorda, Friendswood, La
Porte, Deer Park, Lake Jackson, Alvin, Angleton, Dickinson, Stafford,
Bay City, South Houston and Bellaire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 200 AM CDT for southeastern
Texas.

LAT...LON 2867 9624 2973 9556 2981 9468 2873 9533
TIME...MOT...LOC 0337Z 246DEG 22KT 2973 9520 2876 9602
Special weather statement, May 19, 12:04 AM CDT, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1204 AM CDT Wed May 19 2021

TXZ164-179-200-190545-
Northern Liberty TX-Polk TX-Trinity TX-
1204 AM CDT Wed May 19 2021

...SPECIAL WEATHER STATEMENT...

At 1203 AM CDT, Doppler radar was tracking a strong thunderstorm near
Alabama-Coushatta Reservation, or 8 miles southwest of Chester,
moving northeast at 30 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Livingston, Corrigan, Seven Oaks, Alabama-Coushatta Reservation,
northeastern West Livingston, Leggett, Segno and Moscow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3049 9473 3086 9512 3115 9485 3111 9475
      3109 9466 3110 9465 3106 9456 3106 9457
      3101 9466 3049 9454
TIME...MOT...LOC 0503Z 232DEG 27KT 3082 9468
Special weather statement, May 19, 12:44 AM CDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1244 AM CDT Wed May 19 2021

TXZ235-236-335-336-190630-
Coastal Matagorda TX-Inland Matagorda TX-Coastal Jackson TX-
Inland Jackson TX-
1244 AM CDT Wed May 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JACKSON AND WEST
CENTRAL MATAGORDA COUNTIES UNTIL 130 AM CDT...

At 1244 AM CDT, Doppler radar was tracking a strong thunderstorm over
Point Comfort, or 8 miles northeast of Port Lavaca, moving northeast
at 20 mph.

Penny size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Palacios, Point Comfort, La Ward, Alamo Beach, Olivia, Schicke Point
and Port Alto.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 200 AM CDT for south central
and southeastern Texas.

LAT...LON 2857 9650 2857 9656 2859 9659 2863 9662
      2864 9661 2865 9663 2868 9664 2869 9666
      2871 9665 2872 9665 2872 9666 2891 9640
      2886 9627 2870 9620 2856 9648
TIME...MOT...LOC 0544Z 231DEG 19KT 2869 9651

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:19 PM CDTSpecial Weather StatementHGXWashington41 min
May 18, 7:33 PM CDTTornado WarningHGXColorado27 min
May 18, 8:01 PM CDTSpecial Weather StatementHGXAustin, Colorado59 min
May 18, 8:21 PM CDTAreal Flood AdvisoryHGXAustin, Colorado, Fort Bend, Washington, Wharton114 min
May 18, 8:24 PM CDTTornado WarningHGXAustin, Colorado, Fort Bend, Waller, Wharton36 min
May 18, 8:28 PM CDTSpecial Weather StatementHGXJackson47 min
May 18, 8:40 PM CDTAreal Flood AdvisoryHGXAustin, Brazos, Burleson, Grimes, Harris, Houston and 5 more3 hr
May 18, 8:41 PM CDTSevere Thunderstorm WarningHGXAustin, Colorado, Fort Bend, Waller, Wharton49 min
May 18, 8:52 PM CDTFlash Flood WarningHGXAustin, Burleson, Colorado, Waller, Washington, Wharton113 min
May 18, 9:10 PM CDTSevere Thunderstorm WarningHGXFort Bend, Harris, Waller35 min
May 18, 9:12 PM CDTTornado WarningHGXFort Bend, Harris, Waller33 min
May 18, 9:25 PM CDTAreal Flood AdvisoryHGXBrazoria, Colorado, Fort Bend, Jackson, Matagorda, Wharton3 hr
May 18, 9:25 PM CDTSevere Thunderstorm WarningHGXGrimes, Harris, Montgomery, Waller35 min
May 18, 9:28 PM CDTAreal Flood AdvisoryHGXAustin, Brazoria, Fort Bend, Harris, Montgomery, Waller3 hr
May 18, 9:43 PM CDTFlash Flood WarningHGXAustin, Brazoria, Fort Bend, Galveston, Harris, Montgomery and 2 more3 hr
May 18, 9:44 PM CDTSevere Thunderstorm WarningHGXHarris, Montgomery31 min
May 18, 9:44 PM CDTTornado WarningHGXFort Bend, Harris31 min
May 18, 9:51 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Galveston, Harris39 min
May 18, 10:01 PM CDTSpecial Marine WarningHGX29 min
May 18, 10:11 PM CDTSpecial Weather StatementHGXLiberty, Montgomery49 min
May 18, 10:22 PM CDTSpecial Marine WarningHGX83 min
May 18, 10:31 PM CDTTornado WarningHGXChambers, Harris, Liberty29 min
May 18, 10:37 PM CDTSpecial Weather StatementHGXBrazoria, Matagorda53 min
May 18, 10:43 PM CDTAreal Flood WarningHGXAustin, Brazos, Burleson, Colorado, Grimes, Waller and 2 more2 hr
May 18, 11:12 PM CDTFlash Flood WarningHGXBrazoria, Jackson, Matagorda, Wharton3 hr
May 18, 11:25 PM CDTAreal Flood AdvisoryHGXChambers, Liberty, Polk3 hr
May 18, 11:30 PM CDTAreal Flood AdvisoryHGXBrazoria, Galveston, Harris3 hr
May 18, 11:42 PM CDTAreal Flood AdvisoryHGXMontgomery, San Jacinto3 hr
May 18, 11:43 PM CDTSpecial Marine WarningHGX77 min
May 18, 11:55 PM CDTSpecial Marine WarningHGX65 min
May 18, 11:57 PM CDTRiver Flood WarningHGXJackson, Wharton45 hr
May 19, 12:03 AM CDTRiver Flood WarningHGXBrazoria21 days
May 19, 12:04 AM CDTSpecial Weather StatementHGXPolk41 min
May 19, 12:18 AM CDTAreal Flood WarningHGXJackson, Wharton3 hr
May 19, 12:21 AM CDTFlash Flood WarningHGXJackson, Matagorda3 hr
May 19, 12:25 AM CDTSpecial Marine WarningHGX65 min
May 19, 12:33 AM CDTAreal Flood WarningHGXAustin, Brazoria, Fort Bend, Galveston, Harris, Montgomery and 2 more12 min
May 19, 12:33 AM CDTSevere Thunderstorm WarningHGXBrazoria, Matagorda27 min
May 19, 12:38 AM CDTRiver Flood WarningHGXPolk, San Jacinto, Trinity, Walker32 days
May 19, 12:44 AM CDTSpecial Weather StatementHGXJackson46 min
May 19, 12:56 AM CDTSpecial Marine WarningHGX64 min
May 19, 12:58 AM CDTAreal Flood AdvisoryHGXBrazoria, Galveston3 hr
May 19, 12:58 AM CDTSpecial Marine WarningHGX32 min
May 19, 1:07 AM CDTAreal Flood WarningHGXMontgomery, Waller3 hr
May 19, 1:26 AM CDTSpecial Marine WarningHGX34 min
May 19, 1:53 AM CDTSpecial Marine WarningHGX52 min
May 19, 2:10 AM CDTRiver Flood WarningHGXLavaca43 hr
May 19, 2:10 AM CDTRiver Flood WarningHGXJackson21 days
May 19, 2:10 AM CDTRiver Flood WarningHGXJackson, Lavaca4 days
May 19, 2:39 AM CDTRiver Flood WarningHGXColorado, Jackson, Wharton4 days
May 19, 2:40 AM CDTRiver Flood WarningHGXHarris, Liberty, Montgomery21 days
May 19, 2:57 AM CDTRiver Flood WarningHGXJackson9 days
May 19, 2:57 AM CDTRiver Flood WarningHGXJackson, Wharton68 hr
May 19, 3:12 AM CDTAreal Flood WarningHGXWaller15 hr
May 19, 3:19 AM CDTSpecial Marine WarningHGX116 min
May 19, 3:26 AM CDTFlash Flood WarningHGXJackson, Matagorda10 hr
May 19, 3:27 AM CDTSmall Craft AdvisoryHGX33 min
May 19, 3:38 AM CDTAreal Flood AdvisoryHGXBrazoria, Matagorda14 hr
May 19, 4:13 AM CDTAreal Flood WarningHGXMontgomery, Waller12 hr
May 19, 6:06 AM CDTRiver Flood WarningHGXPolk, San Jacinto9 hr
May 19, 9:58 AM CDTRiver Flood WarningHGXJackson, Lavaca4 days
May 19, 1:13 PM CDTAreal Flood WarningHGXJackson, Matagorda6 hr
May 19, 1:15 PM CDTAreal Flood AdvisoryHGXJackson, Matagorda6 hr
May 19, 4:04 PM CDTRiver Flood WarningHGXHarris21 days
May 19, 4:16 PM CDTAreal Flood WarningHGXMontgomery, Waller5 hr
May 19, 6:16 PM CDTAreal Flood WarningHGXWaller3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.